# SDR DHL2004764008

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Engine: Pwa JT8D17
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RTO DUE TO SPEED CLACKER SOUNDING AT 80 KNOTS . WT = 169,000 IAS = 80  KNOTS OHT = 25 DEG. PA = 400.  DEFERRED CLACKER IAW MEL 34-4-1 CAT B CONTROL NR 17604 C/W RTO INSP. IAW B727 MM 05-51-121.  CAPTAINS MACH / AIRSPEED IND. REPLACED IAW MM CH 34-12-0 P.3.   OPS CHECKS OK.
